Thursday, June 29, 2006

Day 128 - Giving medicine

Today's Tip - Squirt liquid medicine from a dropper into the side of your baby's cheek

At this young age, babies can't take medicine out of a spoon that well, and they might not want to, given the disgusting taste. So if you're giving a fever reducer or something that can't be mixed with breastmilk, put the recommended dosage into a dropper, and squirt it into the side of your baby's cheek. It'll be far enough back in their mouth that they'll have to swallow it, but you won't be squirting it directly down the back of their throat, which could cause them to choke or throw up.

If your baby does throw up after you give them medicine, check with your pediatrician to make sure they aren't having an allergic reaction, and to find out if you should give them another dose.

, ,

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home